Journal of the Mathematical Society of Japan

On primitive Schubert indices of genus g and weight g-1

Jiryo KOMEDA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 43, Number 3 (1991), 437-445.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227108126

Digital Object Identifier
doi:10.2969/jmsj/04330437

Mathematical Reviews number (MathSciNet)
MR1111595

Zentralblatt MATH identifier
0753.14028

Subjects
Primary: 14H55: Riemann surfaces; Weierstrass points; gap sequences [See also 30Fxx]

Citation

KOMEDA, Jiryo. On primitive Schubert indices of genus $g$ and weight $g-1$. J. Math. Soc. Japan 43 (1991), no. 3, 437--445. doi:10.2969/jmsj/04330437. https://projecteuclid.org/euclid.jmsj/1227108126


Export citation